Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 1(349), Pages 177–178 (Mi umn596)  

This article is cited in 10 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the genericity of some non-asymptotic dynamical properties

O. N. Ageev

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/rm596

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:1, 173–174

Bibliographic databases:

MSC: 37A15, 28D15
Accepted: 20.11.2002

Citation: O. N. Ageev, “On the genericity of some non-asymptotic dynamical properties”, Uspekhi Mat. Nauk, 58:1(349) (2003), 177–178; Russian Math. Surveys, 58:1 (2003), 173–174

Citation in format AMSBIB
\Bibitem{Age03}
\by O.~N.~Ageev
\paper On the genericity of some non-asymptotic dynamical properties
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 1(349)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn596}
\crossref{https://doi.org/10.4213/rm596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992135}
\zmath{https://zbmath.org/?q=an:1069.37001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..173A}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 1
\pages 173--174
\crossref{https://doi.org/10.1070/RM2003v058n01ABEH000596}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183858300005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-30244446243}


Linking options:
  • http://mi.mathnet.ru/eng/umn596
  • https://doi.org/10.4213/rm596
  • http://mi.mathnet.ru/eng/umn/v58/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ageev O.N., “Errata to the paper by O. N. Ageev “On the genericity of some non-asymptotic dynamical properties”. Russian Math. Surveys 58:1 (2003), 173–174”, Russian Math. Surveys, 58:6 (2003), 1255  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Stepin, A. M. Eremenko, “Non-unique inclusion in a flow and vast centralizer of a generic measure-preserving transformation”, Sb. Math., 195:12 (2004), 1795–1808  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. V. Tikhonov, “Embedding lattice actions in flows with multidimensional time”, Sb. Math., 197:1 (2006), 95–126  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. M. Stepin, S. V. Tikhonov, “Remarks on Isorigidity, Centralizers, and Spectral Equivalence in Ergodic Theory”, Math. Notes, 81:2 (2007), 278–280  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. V. Ryzhikov, “Spectral multiplicities and asymptotic operator properties of actions with invariant measure”, Sb. Math., 200:12 (2009), 1833–1845  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. SŁAWOMIR SOLECKI, “Closed subgroups generated by generic measure automorphisms”, Ergod. Th. Dynam. Sys, 2013, 1  crossref  mathscinet  isi
    7. A. I. Bashtanov, “Generic Mixing Transformations Are Rank $1$”, Math. Notes, 93:2 (2013), 209–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. Melleray J., Tsankov T., “Generic Representations of Abelian Groups and Extreme Amenability”, Isr. J. Math., 198:1 (2013), 129–167  crossref  mathscinet  zmath  isi
    9. Melleray J., “Extensions of Generic Measure-Preserving Actions”, Ann. Inst. Fourier, 64:2 (2014), 607–623  crossref  mathscinet  zmath  isi
    10. Schnurr M., “Generic Properties of Extensions”, Ergod. Theory Dyn. Syst., 39:11 (2019), PII S0143385717001456, 3144–3168  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:339
    Full text:176
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021